# SDR ASMF200411001

- Difficulty date: November 3, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 43,660 hours, 28,238 cycles
- Engine: Pwa JT8D219
- Engine time: 16,900 hours, 9,982 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Part time: 16,900 hours, 9,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT AT 35,000 FT WITH ICE CONDITION, RT ENGINE COMPRESSOR WAS STALLED AND ABNORMAL PROCEDURE WAS PERFORMED.  AIRCRAFT WAS SENT TO THE HANGAR AND BOROSCOPE INSPECTION ON 6TH, 7TH AND 13TH STAGES OF RT ENGINE WAS PERFORMED IAW MM 72-00-00.  CHIP DETECTORS WERE CHECKED, BEING CORRECT.  INLET AND OUTLET OF ENGINE WERE CHECKED IAW MM 71-00-00 AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-01, ALL CORRECT
